MathSciNet Relay Station
MathSciNet bibliographic data
MR1478530 34C99 (58F30 70H05 70K40)
Delshams, Amadeu; Gelfreich, Vassili; Jorba, Àngel; Seara, Tere M. Exponentially small splitting of separatrices under fast quasiperiodic forcing. Comm. Math. Phys. 189 (1997), no. 1, 35–71.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement